# SDR CALA9601355

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN BULGED/CORRODED WITH POPPED FASTENERS AT FORWARD INBOARD CORNER OF AFT LAV DUMP CHUTE DOOR CUTOUT.  THE CORRODED AREA OF SKIN WAS REMOVED IAW SRM 53-30-3.  SKIN FILLER, DOUBLER AND SHIMS WERE FABRICATED IAW SRM 53-30-2.  STRINGER 26R WAS REMOVED AND A NEW STRINGER WAS DRILLED IAW SRM 51-30-2.  THE REPAIR WAS INSTALLED IAW SRM 51-30.
